File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Poisson structures on complex flag manifolds associated with real forms

TitlePoisson structures on complex flag manifolds associated with real forms
Authors
KeywordsFlag varieties
Lie groups
Poisson structures
Real forms
Symplectic leaves
Issue Date2006
PublisherAmerican Mathematical Society.
Citation
Transactions Of The American Mathematical Society, 2006, v. 358 n. 4, p. 1705-1714 How to Cite?
AbstractFor a complex semisimple Lie group G and a real form G 0 we define a Poisson structure on the variety of Borel subgroups of G with the property that all G 0-orbits in X as well as all Bruhat cells (for a suitable choice of a Borel subgroup of G) are Poisson submanifolds. In particular, we show that every non-empty intersection of a G 0-orbit and a Bruhat cell is a regular Poisson manifold, and we compute the dimension of its symplectic leaves. © 2005 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/48399
ISSN
2015 Impact Factor: 1.196
2015 SCImago Journal Rankings: 2.168
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorFoth, Pen_HK
dc.contributor.authorLu, JHen_HK
dc.date.accessioned2008-05-22T04:11:42Z-
dc.date.available2008-05-22T04:11:42Z-
dc.date.issued2006en_HK
dc.identifier.citationTransactions Of The American Mathematical Society, 2006, v. 358 n. 4, p. 1705-1714en_HK
dc.identifier.issn0002-9947en_HK
dc.identifier.urihttp://hdl.handle.net/10722/48399-
dc.description.abstractFor a complex semisimple Lie group G and a real form G 0 we define a Poisson structure on the variety of Borel subgroups of G with the property that all G 0-orbits in X as well as all Bruhat cells (for a suitable choice of a Borel subgroup of G) are Poisson submanifolds. In particular, we show that every non-empty intersection of a G 0-orbit and a Bruhat cell is a regular Poisson manifold, and we compute the dimension of its symplectic leaves. © 2005 American Mathematical Society.en_HK
dc.format.extent205238 bytes-
dc.format.extent1804 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.relation.ispartofTransactions of the American Mathematical Societyen_HK
dc.rightsTransactions of the American Mathematical Society. Copyright © American Mathematical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in Transactions of the American Mathematical Society, 2005, v. 358 n. 4, p. 1705-1714, published by the American Mathematical Society,en_HK
dc.subjectFlag varietiesen_HK
dc.subjectLie groupsen_HK
dc.subjectPoisson structuresen_HK
dc.subjectReal formsen_HK
dc.subjectSymplectic leavesen_HK
dc.titlePoisson structures on complex flag manifolds associated with real formsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9947&volume=358&issue=4&spage=1705&epage=1714&date=2005&atitle=Poisson+structures+on+complex+flag+manifolds+associated+with+real+formsen_HK
dc.identifier.emailLu, JH:jhluhku@hku.hken_HK
dc.identifier.authorityLu, JH=rp00753en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1090/S0002-9947-05-03789-Xen_HK
dc.identifier.scopuseid_2-s2.0-33645785007en_HK
dc.identifier.hkuros116225-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33645785007&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume358en_HK
dc.identifier.issue4en_HK
dc.identifier.spage1705en_HK
dc.identifier.epage1714en_HK
dc.identifier.isiWOS:000236172000015-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridFoth, P=6603594712en_HK
dc.identifier.scopusauthoridLu, JH=35790078400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats